# SDR SWIA201440032

- Difficulty date: November 8, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 40,716 hours, 36,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 458-462
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR AT BS 458 - 462 CRACKED BETWEEN BL 0.0 AND RBL 9.0.  REPAIRED IAW  REO.  PERFORMED PRESSURIZATION CHECK IAW AMM.
